# SDR A6WA201140016

- Difficulty date: December 20, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD GROUND SPOILER INBD SKIN HAS MULTIPLE SMALL DINGS AND DENTS.  C/W REO 601R-57-71-250.
